# SDR CALA2023120503543

- Difficulty date: December 2, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 80,383 hours, 34,812 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 38E936
- Part serial: 10312
- Condition: Faulty
- Location: Lh Wing
- Part time: 776,022 hours, 732,634 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED WING ANTI ICE FAULT ON CLIMB OUT. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN LH WING ANTI -ICE VALVE FAULT. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V919182 LH WING ANTI -ICE VALVE FAULT. MAC RELATED WORK ORDER 000000003091676 AND PRTR TUTT, BRYAN (V919182) REPLACED LEFT WING ANTI ICE VALVE PER AMM 30-11-51 OPS NORMAL TUTT, BRYAN (V919182) REPLACED LEFT WING ANTI ICE VALVE PER AMM 30-11-51 OPS NORMAL ROTABLE PARTS CHANGE WAS INDICATED - TT # 1540269  SN OFF 5936 IPC REFERENCE # .
